Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the closure of certain Banach spaces of functions of several variables


Author: David A. Sprecher
Journal: Bull. Amer. Math. Soc. 73 (1967), 387-390
MathSciNet review: 0208239
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. A. Sprecher, On best approximations in several variables, J. Reine Angew. Math (to appear). MR 222531
  • 2. D. A. Sprecher, On best approximations of functions of two variables, (to appear). MR 225072


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11763-4